# SDR 29GA2014010735032

- Difficulty date: January 7, 2014
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N350AG
- Make and model: Saab 340B
- Aircraft serial: 340B450
- Aircraft time: 29,080 hours, 32,682 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: MS213212
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN GEAR SELECTED UP, GEAR HANDLE REMAINS, ILLUMINATED INTRANSIT LIGHT.  RETURNED TO DEPARTURE, LANDED WITHOUT INCIDENT.  CLEANED AND LUBRICATED LT AND RT MAIN LANDING GEAR SWITCHES.  OPS CHECK GOOD.
